Good Morning Every Buddy!
I promised an update of yesterday's Dr. visit. Here it is No big deal really. Because I Use Symbicort for my COPD twice every day and it is steroids, it has caused a real good case of thrush way down in my throat and esophagus, that couldn't be seen on any scan. The Dr. shoved that stick so far down my throat so he could see, I thought I'd be sick. That's how he saw it hiding down in there, and that's what was keeping my glands (3 of them in my neck) swollen They say to rinse and spit after using and drink something warm and I even gargle, but you all know me, if there is something weird can happen, it does. So I started taking the Nystatin for thrush yesterday, so it should clear up soon. As far as the hand and feet cramping, I have to make another appointment for that, only one thing per visit can be addressed! HA! Insurance!
I am still waiting on the MRI results about the falling down, clumsiness and shaking!
I am hoping to be almost as good as new by Monday! Thanks for all your concern, support and well wishes! ~Terrie~